e-ISSN: 1309-3452 | Frequency: Bimonthly (6 Issue Per Year) | Nature: Online | Language of Publication: English | Article Processing Charges: 500 USD | E-mail:


The Journal of Algebraic Statistics offers an avenue for researchers and practitioners to present contemporary issues associated with Algebraic Statistics and Engineering Computing Applications. The journal publishes peer-reviewed papers, case studies, technical notes, and discussions of interest to the practice of Algebraic Statistics and Engineering Computing Applications. Interdisciplinary studies and collaborations are encouraged. Theoretical papers submitted for publication should preferably include real-world applications of the techniques.

Basic Journal Information

  • e-ISSN: 1309-3452 | Frequency: Bimonthly (6 Issue Per Year) | Nature: Online | Language of Publication: English | Article Processing Charges: 500 USD | E-mail: 
  • Coverage Areas: Although the list is not prescriptive, Journal of Algebraic Statistics intends to focus on advances in the following sub-domains:
    1. Computational Theory
    2. Computer Science
    3. Ring and Module theory
    4. Group theory
    5. Semigroup theory
    6. Linear Algebra, Algebraic combinatorics
    7. Algebraic graph theory, Homological Algebra
    8. Algebraic topology
    9. Fuzzy Algebra
    10. Cryptography
  • Types of Papers: The Journal accepts the following categories of papers:
    • Original research
    • Position papers/review papers
    • Short-papers (with well-defined ideas, but lacking research results or having preliminary results)
    • Technology Discussion/Overview Papers
  • Peer Review Process: All submitted papers are subjected to a comprehensive blind review process by at least 2 subject area experts, who judge the paper on its relevance, originality, clarity of presentation and significance. The review process is expected to take 8-12 weeks at the end of which the final review decision is communicated to the author. In case of rejection authors will get helpful comments to improve the paper for resubmission to other journals. The journal may accept revised papers as new papers which will go through a new review cycle.
  • Periodicity: The Journal is published in 6 issues per year.
  • Citation Analysis: Web of Science (ESCI)
  • Global Author Contribution Map: Author Distribution 
  • Geographical Distribution of Authors: India, Iraq, Malaysia, China, Ethiopia, Pakistan, Mexico, Indonesia, Bhutan, Peru, Taiwan, Jordon
  • Editorial Geogrphical Distribution: India, USA, UK, Malaysia, Indonesia, China, Yemen, Iraq, Iran, Russia, Brazil, South Africa, Ethiopia, Pakistan, Egypt, Jordon
  • Editorial Contribution Percentage in Articles Per Year: 30%

Vol. 14 No. 1 (2023)

Published: 2023-01-30




Analysis of Balking & Probabilistically Modified Reneging in a M/M/1 Waiting Line under Multiple Differentiated Vacations

Vinod Kumar Srivastava, P. K. Dwivedi, Sandeep Rawat, Beer Bahadur Singh, Abhishek Singh, S. S. Mishra


Big Data Analysis in Finance Management

Surendranadha Reddy Byrapu


Supply Chain Risk Management

Surendranadha Reddy Byrapu

150- 155

A Review On: Natural Sounding TTS System for Devanagari Language

Sathe Kushal Vilasrao, Prathamesh Patil, Rachita Bisht, Utkarsha Dhane, Bhagyashree Dhakulkar


Context Based Multilingual Spam Detection

Jyotiprakash Rout, Arpita Dharmavat, Ankita Tidake, Aditya Verma, Akash Raj

168 - 171



184 - 193

View All Issues